# SDR DXTA2024103100974

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 7,483 hours, 4,954 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 281723
- Part serial: 0488
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUTING LANDING EXTENSION ONLY THE MAINS CAME DOWN. GOT TWO GREEN FOR THE MAINS AND A YELLOW CROSS HATCHED FOR THE NOSE + "GEAR DISAGREE N".  ABOUT 30SECONDS LATER WHEN PREPARING TO DO THE CHECKLIST THE NOSEGEAR SUDDENLY EXTENDED AND WE HAD THREE GREEN. LANDED NORMALLY. CORRECTIVE ACTION; REMOVED AND REPLACED NOSE GEAR ACTUATOR & UPLOCK ACTUATOR. C/W NOSE GEAR UPLOCK ACTUATOR POST MAINTENANCE CHECKS REF. MM 32-32-15. C/W NOSE GEAR ACTUATOR POST MAINTENANCE CHECKS REF. MM 32-30-05. ALL OPS CHECKS GOOD.
